Vaginal bleeding apart from menstruation is a sign of some problem in the reproductive system. Some of the causes of abnormal vaginal bleeding are cervical or uterine cancer, hyperthyroidism, hypothyroidism, polycystic ovarian syndrome (PCOS), ectopic pregnancy, miscarriage, perimenopause, sexually transmitted infections, and uterine polyps.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I have been experiencing vaginal bleeding after taking a Vancomycin injection and Tranexamic Acid. Please help.
Query: Hi doctor, I had a Staphylococcus aureus infection and a doctor treated me using Vancomycin injection and Co-Amoxicillin. A week after my period, I had bleeding from my vagina. I took Tranexamic acid, and the same thing happened the second month, now this is the third month and the same thing is hap... Read Full »
Answer: Hello, Welcome to icliniq.com. In some females, during the ovulation period, slight bleeding or spotting occurs, lasting for one to four days which is normal. In such a case, you do not need to take Tranexamic acid. Are you getting this bleeding around the 12 to 14th day of the cycle? Medicines ... Read Full »
I am worried about bleeding between my menstrual cycles and would like to know the reason behind it. Please help.
Query: Hello doctor, I am worried as I am bleeding between my menstrual cycles which is unusual. I would like to inform you that I had spotting for two to three months after I received my second shot for COVID-19 last year but after that, my periods have been regular. This month, strangely, I am bleeding p... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Sometimes spotting or slight bleeding may occur during ovulation and it is considered completely normal. I wish to inform you if the spotting is happening on the 15th day of your menstrual cycle then it could be because of ovulation bleedi... Read Full »
I had frequent and rigorous sex after which I started bleeding, but the blood does not match the color and odor of period blood. Please help.
Query: Hello doctor, I am a 20-year-old female. This week for multiple days I participated in very frequent sexual activity and sometimes rigorous. Two days ago, I bled on the mattress after sex, and sex was painful. I experienced sharp pain at the start of intercourse, and I have been bleeding ever since.... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. After rigorous sex, there are high chances of vaginal tears leading to bleeding, and the same issue may cause a burning sensation during urination. I would advise you to consult with your gynecologist as soon as pos... Read Full »
My I-Pill use caused withdrawal bleeding, which increased my anxiety about irregular periods. Kindly help.
Query: Hello doctor, I inquired last month about the source of my vaginal bleeding, and the doctor stated it was withdrawal bleeding. I started using I-pills around five months ago, however, there was no change in the frequency or regularity of my cycles. But recently, after getting my period taking an ant... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Reduce your I-pill (Levonorgestrel) intake and make plans for alternative forms of contraception. There is no need to worry about pregnancy because you took the I-pill. There might be an infection if there is a whit... Read Full »
I am newly married and have a burning sensation along with bleeding in my vagina. What should I do?
Query: Hello doctor, I have had an issue with my vagina for the last two days. I am newly married and I have a burning sensation and bleeding in my vagina. What should I do? Kindly suggest. Read Full »
Answer: Hello, Welcome to icliniq.com. There are several potential causes of these symptoms, including vaginal infection such as bacterial vaginosis, yeast infection, or sexually transmitted infection (STI) can cause symptoms like burning, itching, and discharge. Vaginal dryness can occur due to hormonal ... Read Full »
I experience spotting during sex and abdominal pain after sex. Should I be concerned?
Query: Hi doctor, I am getting blood spotting during sex. This is the second time it is happening. It is not heavy and happens only during sex. It does not continue afterward. I am 37 years old. My period has stopped over a week now. Sometimes I feel abdominal pain after sex. Is it something should ... Read Full »
Answer: Hi, Welcome to icliniq.com. Bleeding during or after intercourse occurs due to some hormone disturbances or infections. Do you have any signs of infection there? Do you have regular periods? Reply with details, it will help to advise you properly. Meanwhile, I advise you to, 1. Cle... Read Full »
My 14-year-old daughter had some blood stains when she wiped her vagina. Why so?
Query: Hello doctor,My 14-year-old daughter got her first period a few months back and had it for a month. Yesterday she went to the bathroom and saw some blood when she wiped her vagina. But she had no stains on the pantyliner that she had worn for 2 hours that day. She thought her period was starting aga... Read Full »
Answer: Hello, Welocme to icliniq.com. Having irregular periods and spotting before periods with less flow is normal. Wait till she is 16 years old. It may take at least two years for hormones to regularize, and the periods will happen monthly. Nothing to worry about. Try to lose weight; it will help her ... Read Full »
I have abnormal vaginal bleeding five days after the last period. Why?
Query: Hello doctor, I have abnormal vaginal bleeding five days after the last period. It is definitely not period blood. Before that, on and off, I had a weird discharge, pink almost but not bloody. No pain symptoms other than a slight sharp pinch in my cervical area. I am taking the tablets Lamictin, ... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your issue, but it is better to have complete investigations regarding symptoms so you can have a cause to cure. There could be many reasons, but we must sort them out and take precautions and treatment accordingly. It could be an infection that causes ... Read Full »
I have vaginal bleeding and clots even after my periods. Why?
Query: Hello doctor,I had my period two weeks ago. But now I have vaginal bleeding and clots. I am taking Trigestrel. What could be the reason?Thank you. Read Full »
Answer: Hello, Welocme to icliniq.com. I read your query and understand your concern. Check on medications you have been on, health issues you have been through, and symptoms you noticed. In addition to all the above, have one cervical smear, high vaginal swab, local hysteroscopic examination, transvagin... Read Full »
I have PCOS, I had my period after three months, but my flow reduced on the third day. Is it okay?
Query: Hi doctor,I have been a PCOS patient for the past eight years. I had my last period three months back as I have withdrawn my tablet Medroxyprogesterone. After these periods, I have not got any periods in the last three months and was not even sexually active. I have recently got sexually active this... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. I recommend you exercise and make lifestyle changes, precautionshaving some lifestyle changes, precautions, investigations, and medications. I suggest the following: Daily walk and exercise to obtain a normal BMI (body mass index) ratio and ... Read Full »